# SDR SWAA2017022212007

- Difficulty date: February 13, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 33,436 hours, 16,334 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB VERTICAL STIFFENER CRACKED AT HSS 120.30, THIRD VERTICAL STIFFENER AFT.   REPAIRED STIFFENER IAW SRM.
